# SDR GLBA2012101500078

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 33,300 hours, 41,514 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE EXTENDING THE GEAR, LANDING GEAR HAD NO GREEN LIGHTS, MANUALLY EXTENDED GEAR, STILL NO GREEN INDICATION, DECLARED AN EMERGENCY AND LANDED WITH NO INCIDENT.  MX RESEATED THE DOWNLOAD/SAFETY SWITCH CONNECTOR PLUG, OPS CK GOOD.
